Opioid Overdose Rescue & Narcan - November 24th

Opioid Overdose Rescue & Narcan - November 24th

Participants will receive training on the use of Naloxone, commonly known as Narcan, to reverse an overdose on opiods, such as heroin or narcotic pain medications. The training lasts approximately 45 minutes and teaches students how to recognize and react to an overdose on opiods, including administration of Narcan. Students who complete the training will receive a kit containing two doses of Narcan. The course kits are all provided free of charge.

Opioids such as heroin and narcotic pain medications act as depressants on the central nervous system. An overdose of opiods results in a lower breathing rate, eventually causing cardiac arrest and death. Naloxone works by blocking the receptors that the opiate bonds to, restoring respiratory drive. If given correctly, in conjuction with rescue breathing and CPR if needed, the use of Naloxone can reverse the overdose and save lives.

Event Properties

Event Date 11-24-2019 10:00 am
Event End Date 11-24-2019 12:00 pm
Registration Start Date 12-31-2018
Capacity 18
Registered 16
Available place 2
Cut off date 11-24-2019 8:00 am
Individual Price Free
Location Goshen FD - Minisink Hook & Ladder Station #1
We are no longer accepting registration for this event
Go to top